# SDR CALA2024112501273

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N27274
- Make and model: Boeing 737-8
- Aircraft serial: 67529
- Aircraft time: 7,572 hours, 2,704 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Light
- Part time: 4,956 hours, 1,753 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT CAME ON DURING CLIMB OUT OF EWR.  UNABLE TO RESET. REMOVED AND REPLACED #1 ACAU REF 21-51-02/401 PRECAUTIONARILY. OPS CHECK GOOD.PARTS USED:  42-2151-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1526627  SN OFF 8202 UNIT, ASSY, AIR  OFF 42-2151-9-0003 8202 ON 42-2151-9-0003 0042 REMOVED AND REPLACED LH IASC PRECAUTIONARILY REF AMM 21-61-22/401. OPS CHECK GOOD.PARTS USED:  42-2161-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1392226  SN OFF 1321 IPC REFERENCE # 21-61-22-01 CONTROLLER, INT  OFF 42-2161-9-0002 1321 ON 42-2161-9-0002 2109 QC OPS CHECK OF LEFT PACK GOOD IN REF TO INSTALLATION OF BOTH LRUS.
